Open Access
2014 On Skew Circulant Type Matrices Involving Any Continuous Fibonacci Numbers
Zhaolin Jiang, Jinjiang Yao, Fuliang Lu
Abstr. Appl. Anal. 2014(SI42): 1-10 (2014). DOI: 10.1155/2014/483021


Circulant and skew circulant matrices have become an important tool in networks engineering. In this paper, we consider skew circulant type matrices with any continuous Fibonacci numbers. We discuss the invertibility of the skew circulant type matrices and present explicit determinants and inverse matrices of them by constructing the transformation matrices. Furthermore, the maximum column sum matrix norm, the spectral norm, the Euclidean (or Frobenius) norm, and the maximum row sum matrix norm and bounds for the spread of these matrices are given, respectively.


Download Citation

Zhaolin Jiang. Jinjiang Yao. Fuliang Lu. "On Skew Circulant Type Matrices Involving Any Continuous Fibonacci Numbers." Abstr. Appl. Anal. 2014 (SI42) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022464
MathSciNet: MR3226198
Digital Object Identifier: 10.1155/2014/483021

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI42 • 2014
Back to Top